# SDR SWIA2021070759326

- Difficulty date: April 25, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MISSING FASTENER HEAD, UNDERSIDE OF FLOOR BEAM RBL9 AFT OF FS 280.00     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED FASTENER WITH MISSING HEAD, LOCATED UNDERSIDE OF FLOOR BEAM RBL 9 AFT OF FS 280.00 REF. CRJ-700 SRM 51-42-13-001-001-A01
